It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My doc started me on 30 mg. I take mine at night. It's been two nights of meds now. Yesterday I felt great. No nervousness, the awful flashes in my head the Lexapro caused are gone, but today, after dose #2, I woke up a jittery mess. I called my doc, who told me to cut down to 15 mg. for a few days and see how it goes. The Paxil never gave me ANY side effects, and once I tried Zoloft, and it didn't give me any side effects either, but it simply didn't work at all.
Have you had Cymbalta or another med make you nervous at first, but the nervousness goes away? I read this can happen on any SSRI or SNRI.
Thanks





All times are GMT -7. The time now is 07:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!